4 doctors weighed in:

Does anti-depressants cause a shake in hands?

4 doctors weighed in
Dr.
1 doctor agrees

In brief: Yes

They can but different medications can cause different symptoms.
Would discuss with your prescribing doctor.

In brief: Yes

They can but different medications can cause different symptoms.
Would discuss with your prescribing doctor.
Dr.
Thank
Dr. Gurmukh Singh
Pathology

In brief: Could

Wellbutrin may cause symptoms of cathecholamine excess.
It would be prudent to talk to the doctor who prescribed the medication.

In brief: Could

Wellbutrin may cause symptoms of cathecholamine excess.
It would be prudent to talk to the doctor who prescribed the medication.
Dr. Gurmukh Singh
Dr. Gurmukh Singh
Thank
Dr. Yelena Kipervas
Family Medicine

In brief: What medication ?

There are many medications can be used as antidepressant.
You can read their side effects on line and on pharmacy paper given to you with prescription.

In brief: What medication ?

There are many medications can be used as antidepressant.
You can read their side effects on line and on pharmacy paper given to you with prescription.
Dr. Yelena Kipervas
Dr. Yelena Kipervas
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
111,000 doctors available
Read more answers from doctors